# SDR N6WA2014122301

- Difficulty date: December 23, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 26,380 hours, 18,987 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT EMER EXIT DOOR CAUTION.  DEFERRED EMER EXIT DOOR CAUTION ON DMI IAW MEL 52-70-03 CAT C.
